# SDR SWIA200718375

- Difficulty date: April 29, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 12,832 hours, 9,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL IS CORRODED AT CENTER AND AFT SECTIONS DISCOVERED AT C-CHECK.  REMOVED CORROSION FROM PAX DOOR SILL FRAME AT CENTER AND AFT SECTIONS PER CRJ200 SRM 51-21-06 PG 1.
